# SDR DALA1153940919

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 61,236 hours, 47,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND OVERHEAD EMERGENCY LIGHTS INOP IN COCKPIT, R1, AND R2 DOORS.  MAINTENANCE REPLACED BATTERIES PER AMM 33-53.  OPERATION OF LIGHTS NOW CHECKS GOOD.
